MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM; CATHETER, INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM; CATHETER, INTRAVASCULAR, THERAPEUTIC
Model Number 384232
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Picc snapped while in a patient after 26 days.It snapped just below the bd disc, and the line was successfully removed from the patient without incident.Did not use statlok and the line was very low on the baby¿s arm.Multiple dressing changes on this patient during the 26 days.We will pick up the broken picc and send back.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.One opened catheter was returned for review.Visual inspection found the silicone catheter hub detached from the catheter tubing.Breakage was confirmed just below the silicone inverted triangle beneath the silicone oval disc.The breakage area was inspected under magnification and stress marks were observed which is indicative of a tensile stress being applied.The most probable cause for the reported issue was most likely related to an event within the user environment in which an extreme force was applied to the catheter resulting in the reported issue.Since the reported issue was most likely related to an event within the user environment and not a manufacturing error, no corrective action will be taken at this time.Additional information provided in d.9., h.3., h.6.And h.11.

Brand Name
FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21472807
Report Number0001625425-2025-00954
Device Sequence Number19685731
Product Code FOZ
UDI-Device Identifier00886333209750
UDI-Public(01)00886333209750(17)270731(10)11584001
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384232
Device Lot Number11584001
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown